Article

Arkiv för Matematik

, Volume 41, Issue 1, pp 35-60

Unique continuation for parabolic operators

  • Luis EscauriazaAffiliated withDepartamento de Matemáticas, Universidad del País Vasco Euskal Herriko Univbertsitatea
  • , Francisco Javier FernándezAffiliated withDepartamento de Matemáticas, Universidad del País Vasco Euskal Herriko Univbertsitatea

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract

It is shown that if a functionu satisfies a backward parabolic inequality in an open set Ω∉R n+1 and vanishes to infinite order at a point (x 0·t 0) in Ω, thenu(x, t 0)=0 for allx in the connected component ofx 0 in Ω⌢(R n ×{t 0}).